# SDR CA130410004

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED ODOR AND SMOKE IN CABIN DURING TAXI.  SMOKE DISSIPATED. ACFT  RETURNED TO GATE.  ON TAXI BACK TO GATE RT PACK, AUTO FAIL, CAUTION CAME ON.
